# SDR 2004UALA00951

- Difficulty date: October 16, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 40,073 hours, 14,791 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME UPPER FLANGE DENTED AT BS 1600 STR 25L.  MAJOR REPAIR ACCOMPLISHED.  TYPICAL AFT PIT FRAME DENT DAMAGE FROM CARGO LOADING.  INSTALLED J-ANGLE DOUBLER.
